# SDR UALA2010101903866

- Difficulty date: October 18, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 41,221 hours, 11,134 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EACH SEAT MOUNTED EEL AT SEAT 2AB IS BROKEN.  REPLACED DAMAGED LAMP.
